Skip to main content

A stabilization problem

  • Chapter

Part of the Communications and Control Engineering book series (CCE)

Abstract

It is, of course, well known that the usual output stabilization problem, asking about the existence of a constant feedback gain that stabilizes the system, does not have a especially clean answer. Here we describe an alternative version involving the existence of time-varying gains. The problem is this.

Keywords

  • Stabilization Problem
  • SIAM Journal
  • Constant Matrice
  • Clean Answer
  • Invertible Matrix

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/978-1-4471-0807-8_16
  • Chapter length: 4 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   109.00
Price excludes VAT (USA)
  • ISBN: 978-1-4471-0807-8
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   149.99
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. R. W. Brockett, “System Theory on Group Manifolds and Coset Spaces,” SIAM Journal on Control Optim., Vol. 10 (1972) pp. 265–284.

    MathSciNet  MATH  CrossRef  Google Scholar 

  2. J. Rosenthal, “On dynamic feedback compensation and compactification of systems,” SIAM Journal on Control Optim., Vol. 32 (1994) pp. 279–296.

    MATH  CrossRef  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1999 Springer-Verlag London Limited

About this chapter

Cite this chapter

Brockett, R. (1999). A stabilization problem. In: Blondel, V., Sontag, E.D., Vidyasagar, M., Willems, J.C. (eds) Open Problems in Mathematical Systems and Control Theory. Communications and Control Engineering. Springer, London. https://doi.org/10.1007/978-1-4471-0807-8_16

Download citation

  • DOI: https://doi.org/10.1007/978-1-4471-0807-8_16

  • Publisher Name: Springer, London

  • Print ISBN: 978-1-4471-1207-5

  • Online ISBN: 978-1-4471-0807-8

  • eBook Packages: Springer Book Archive